# SDR FDEA201411053528

- Difficulty date: November 5, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 55,514 hours, 23,753 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Duct
- Part number: 312N530620
- Part serial: 5I990020
- Condition: Leaking
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS RT ENGINE OVERHEAT COMPLIED WITH QRH.   INSTALLED HP2 FLEX DUCT ASSY IAW MM 36-11-01-4-1,  REINSTALLED HP 6 DUCT IAW MM 36-11-4- 1.  PLACED FOIL AROUND ALL DUCTING. PREFORMED HIGH POWER RUN IAW JRH WITH NO FAULTS AFTER ENGINE RUN RECHECKED FOIL AROUND DUCTING ALL   CHECKED GOOD.
